# SDR DALA1201071812

- Difficulty date: January 4, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 43,881 hours, 9,951 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DRC MAINTENANCE FOUND EMERGENCY EXIT SEAT LIGHTS AT ROWS 22AB TO 26AB INOPERATIVE.  THE SEAT HARNESS AT ROW 22AB IS DISCONNECTED AND RECONNECTED THE HARNESS.  SYSTEM OPERATION IS NORMAL.
